# SDR SWAA2021121351682

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-800
- Aircraft serial: 64349
- Aircraft time: 11,026 hours, 5,289 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14 D;E;F EMERGENCY EXIT SIDEWALL LIGHT INOP ; / [01] CONTINUE PER MEL 33-2-04 SP#1B AUTHRO #37994; [02] R/R LED LIGHT ASSYRIAN. AT 14 DEF IAW AMM 33-21-00
